| Model Number |
CD3357-40Q |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient presented for a standard generator changeout procedure.During the procedure, the implantable cardioverter defibrillator (icd)'s set screw was difficult to remove.It was eventually loosened, and the icd was successfully replaced.The patient remained stable.
Additional Manufacturer Narrative
The reported event of difficult to remove was confirmed by analysis.Final analysis revealed that the atrial and left ventricular set screws of the device header were stripped and contained septum material inside the hex cavity.This material in the hex cavity prevented full insertion of the torque driver and was the cause of the reported event.The set screw anomaly was consistent with having occurred during the procedure.